Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: floaters etc.

Posted by andrewb on July 16, 1999, at 12:10:31

In reply to Re: floaters etc., posted by Julia on July 16, 1999, at 4:49:46

> Andrew, you mentioned hypotension as being a catalyst, excuse my medical ignorance, is that high or low bp? The reason, I used to be chronically low, doctors often either worried (when I was young) or congratulated me as I got older. Then after a couple years of drug abuse (I'm, historically, a speed freak, but have been clean for a while now....)my bp went through the roof (no surprise...). But,although speed free, its still way up there.....Maybe there is a correlation....?
> ANyway, I'm not really looking for you guys to play dr., I will bring this all up with him,I'm really just looking for shoulders to lament on, and I thank you guys for being there...

Hypotension = low blood pressure
hypertension = high blood pressure

Floaters can be brought on by low blood pressure in the head such as can happen when a person stands up.
Keep us posted on how the naltrexone is working for you.
Best wishes.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:andrewb thread:7959